# SDR LD22002F00000

- Difficulty date: June 5, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N93M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 567
- Engine: Rroyce BR700710A110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH5057
- Part serial: MX611312B
- Condition: Contaminated
- Location: Hyd System
- Part time: 1,276 hours, 687 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID SAMPLE TAKEN AT 100 HOUR INTERVAL SHOWS THAT THE PUMP NEEDS TO BE REPLACED.  REPLACED PUMP WILL CONTINUE TO TAKE FLUID SAMPLES AT 100 HOUR INTERVALS AND CHANGE PUMPS AS REQUIRED.
